Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 4 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 4 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The elementary divisor theorem for certain rings without chain condition
Olaf Helmer.
Bull. Amer. Math. Soc. 49 (1943), 225-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007744
The geometry of velocity systems
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 49 (1943), 236-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007990
A comparison of algebraic, metric, and lattice betweenness
M. F. Smiley.
Bull. Amer. Math. Soc. 49 (1943), 246-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008123
Abstract polynomials in non-abelian groups
Knox Millsaps.
Bull. Amer. Math. Soc. 49 (1943), 253-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007937
On the quadric of Lie
Su-Cheng Chang.
Bull. Amer. Math. Soc. 49 (1943), 257-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008180
Transformations of multiple Fourier series
L. B. Hedge.
Bull. Amer. Math. Soc. 49 (1943), 262-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008268
Some properties of measurable functions
H. Federer and A. P. Morse.
Bull. Amer. Math. Soc. 49 (1943), 270-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007916
Some theorems on the Euler $𝜙$-function
N. G. Gunderson.
Bull. Amer. Math. Soc. 49 (1943), 278-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007756
Applications of transitivities of betweenness in lattice theory
M. F. Smiley and W. R. Transue.
Bull. Amer. Math. Soc. 49 (1943), 280-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008122
On a theorem of Newsom
H. K. Hughes.
Bull. Amer. Math. Soc. 49 (1943), 288-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007920
On some formulas involving the divisor function
Herbert S. Zuckerman.
Bull. Amer. Math. Soc. 49 (1943), 292-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007898
On the Fourier developments of a certain class of theta quotients
M. A. Basoco.
Bull. Amer. Math. Soc. 49 (1943), 299-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007822
The Betti groups of the product of two normal spaces
C. E. Clark.
Bull. Amer. Math. Soc. 49 (1943), 307-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008138
On the average number of real roots of a random algebraic equation
M. Kac.
Bull. Amer. Math. Soc. 49 (1943), 314-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007812
American Mathematical Society